MathSciNet Relay Station
MathSciNet bibliographic data
MR1784483 (2001f:78024) 78A40 (35B20 35Q60 78A30)
Vogelius, Michael S.; Volkov, Darko Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter. M2AN Math. Model. Numer. Anal. 34 (2000), no. 4, 723–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement